# SDR RAIA950132

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 311701
- Condition: Discharged
- Location: Sta 130
- Part time: 5,967 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - SEVERAL EMERGENCY LIGHTS ARE INOP.  MAINTENANCE REPLACED EMERGENCY LIGHTING BATTERY.  (W)
